# SDR DALA2015021001110

- Difficulty date: February 9, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 612
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT SEAT TRACK, 22, BS 612 APPROXIMATELY AT PAX CABIN.   CORROSION WAS REMOVED IAW SRM 51-10-3, SEAT TRACK REPAIRED WITH PLUG IAW SRM 53-05, FIG 4.
